# SDR 98ZZZX2450

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3111C
- Make and model: Beech A45
- Aircraft serial: 528275
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cotter Pin
- Part number: AN38034
- Condition: Failed
- Location: Mlg Actuator
- Component: 45810070
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO COME DOWN, TRIPPED CIRCUIT BREAKER, WOULD NOT CRANK DOWN MANUALLY.  DURING TEAR-DOWN INSPECTION, FOUND COTTER PIN (AN380-3-4) BROKEN ON WORM GEAR (45-810143) CAUSING NUT, AN 310-7,
